The condition of almost everywhere convergence for a functional series with a weak analogue of the orthonormality propertyстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 26 сентября 2016 г.

Работа с статьей


[1] Galatenko V. V., Lukashenko T. P., Sadovnichii V. A. The condition of almost everywhere convergence for a functional series with a weak analogue of the orthonormality property // Moscow University Mathematics Bulletin. — 2016. — Vol. 71, no. 2. — P. 61–67. The almost everywhere convergence condition similar to the Menchoff-Rademacher condition is obtained for functional series with some weak analogue of the orthogonality property. As a corollary, results related to almost everywhere convergence of series with respect to Riesz systems, Hilbert and Bessel systems, and frames are obtained. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть